# SDR 03FDEA01905

- Difficulty date: November 11, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON BS 540 FRAME, I/B FLANGE, ONE INCH ABOVE STR 22L.  BLENDED GOUGE AREA ON FRAME AT BS 540 ABOVE STR 22L, 1 X 1 X .008 INCH ORIGINAL THICKNESS .045 INCH.  FOUND TO BE OUT OF LIMITS PER SRM 53-10-1 PG 1 FIG 1, DETAIL I.  REMOVED AND REPLACED LOWER LEFT FRAME SEGMENT IAW SRM 51-30-2.  LOT NR 524482
